MathSciNet Relay Station
MathSciNet bibliographic data
MR838656 (87g:57010) 57M25
Lickorish, W. B. R. A relationship between link polynomials. Math. Proc. Cambridge Philos. Soc. 100 (1986), no. 1, 109–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement